SPECIALLY FORMULATED TO TEMPORARILY RELIEVE YOUR MIGRAINE HEADACHE SYMPTOMS.
• Directions: Take one to two capsules every 6 hours as needed for headache .*Take with food*
• Warning: Do not take if pregnant. May discolor urine.
• Active ingredients: Caffeine 65mg, Ketoprofen 25mg, Riboflavin 80mg
**Please note this product only ships to addresses in Oklahoma.
There are no reviews yet.